MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC RESPONSE 5.5/6.0 UNIAXIAL PEDICLE SCREWS - 6.5MM, 40MM LENGTH

ORTHOPEDIATRICS, INC RESPONSE 5.5/6.0 UNIAXIAL PEDICLE SCREWS - 6.5MM, 40MM LENGTH
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to orthopediatrics for investigation as it remains implanted.The investigation is in process.
 
Event or Problem Description
It has been reported that during a spinal derotation procedure, a pedicle screw fractured during derotation.The fractured portion of the screw remains in patient's bone.No adverse events have been reported as a result of the malfunction.

Brand Name
RESPONSE 5.5/6.0 UNIAXIAL PEDICLE SCREWS - 6.5MM, 40MM LENGTH
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9945765
Report Number3006460162-2020-00051
Device Sequence Number3358594
Product Code NKB
UDI-Device Identifier00841132130674
UDI-Public(01)00841132130674(10)193831-L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1300-6640
Device Lot Number193831-L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight60